# SDR REXA2024020500149

- Difficulty date: January 10, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N479PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15479
- Aircraft time: 7,553 hours, 6,231 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CORROSION CAP ANGLE IS CRACKED AT RBL 11.0 LOCATED AND DRILLED NEW SERVICEABLE R/H FS 280 BULKHEAD CORROSION CAP P/N CC670-34094-2 IAW CRJ 900 SRM 51-40-11-001-001-A01. CORROSION CAP WILL BE INSTALLED ON TASK CARD # RJ7/9-53-1 REV 21 STEP 96. RESTORED PROTECTIVE SURFACE COATING IAW CRJ900 SRM 51-21-11-001-001-A01.
